# SDR HEEA956097

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22347
- Make and model: Bell 412
- Aircraft serial: 36005
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: MI5851345
- Condition: Failed
- Location: Cockpit
- Component: P40
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLANK SCREEN. REPLACED LOW V0LTAGE POWER SUPPLY AND VIDEO BOARD.  UNIT HOW HAS INTERMITTENT DISPLAY.  REPLACED CONNECTOR P1001.  NOTE:  REPLACE HEADER J1301.
